MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-344-10-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Impaired Healing (2378); Twiddlers Syndrome (4563)
Date of Event 05/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) the explanted product was not returned to neuropace for analysis.
 
Event or Problem Description
The patient's left posterior depth lead eroded through her scalp while traveling in (b)(6) area.The patient's (b)(6) team recommended she go to the er, where she was seen under the care of dr.(b)(6).The explanted depth lead was not connected to the rns neurostimulator.Unspecified oral antibiotics were administered.
 
Additional Manufacturer Narrative
(b)(4) the explanted product was not returned to neuropace for analysis.
 
Event or Problem Description
New information: on (b)(6) 2025 the patient returned to the operating room (b)(6) to address the wound at the left posterior entry site for a 10 mm hippocampal depth lead.Treatment included a wound wash out, explant of the burr hole cover and remaining portion of the depth lead.Plastic surgical consult assisted with closure.The patient reportedly has been 'picking' at the wound, which resulted in the continuation of the wound healing concerns.There was no evidence of infection.Based on this new information it is believed that sn (b)(6) was not the lead that was explanted in (b)(6) 2025.It is believed that sn (b)(6) was partially explanted in (b)(6) 2025.Original report.The patient's left posterior depth lead eroded through her scalp while traveling in (b)(6) area.The patient's columbia team recommended she go to the er, where she was seen under the care of dr.(b)(6).The explanted depth lead was not connected to the rns neurostimulator.Unspecified oral antibiotics were administered.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key22180953
Report Number3004426659-2025-00034
Device Sequence Number8616894
Product Code PFN
UDI-Device Identifier00855547005021
UDI-Public010085554700502117210814
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDL-344-10-K
Device Catalogue Number1007438
Device Lot Number18414-1-1-1
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age47 YR
Patient SexFemale